Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes thick vaginal discharge?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I had an episode of hemorrhoids. Soon after i started using medicine for my hemorrhoids i started to have vaginal discharge white and kinda thick and burning sensation when i pee sometimes. Could the medicine or hemorrhoids cause the later symptoms?
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Rakesh Karanwal 39 minutes later
Brief Answer: It is vaginal + urinary tract infection. Detailed Answer: Hi there, Thanks for your query. Thick, white vaginal discharge and burning sensation while peeing is suggestive of vaginal + urinary infection, apparently contacted from the infected hemorrhoids. This is a common problem in females, as the anal, vaginal and urine pipe openings are very close to each other. Thick white (yogurt colored) discharge is suggestive of yeast infection. But a mixed (yeast + bacterial) infection occurs more commonly. Examination of vaginal discharge and urine will identify the causative organism(s). An appropriate treatment will cure the infection. Consult your doctor, who will order the required tests and prescribe specific treatment. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor